On Totally Barreled Spaces.

Manuel Valdivia; Pedro Pérez Carreras

Mathematische Zeitschrift (1981)

  • Volume: 178, page 263-270
  • ISSN: 0025-5874; 1432-1823

How to cite


Valdivia, Manuel, and Carreras, Pedro Pérez. "On Totally Barreled Spaces.." Mathematische Zeitschrift 178 (1981): 263-270. <http://eudml.org/doc/173100>.

author = {Valdivia, Manuel, Carreras, Pedro Pérez},
journal = {Mathematische Zeitschrift},
keywords = {totally barreled spaces; unordered-Baire-like space; suprabarreled spaces},
pages = {263-270},
title = {On Totally Barreled Spaces.},
url = {http://eudml.org/doc/173100},
volume = {178},
year = {1981},

AU - Valdivia, Manuel
AU - Carreras, Pedro Pérez
TI - On Totally Barreled Spaces.
JO - Mathematische Zeitschrift
PY - 1981
VL - 178
SP - 263
EP - 270
KW - totally barreled spaces; unordered-Baire-like space; suprabarreled spaces
UR - http://eudml.org/doc/173100
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.